# SDR AWXA200700986

- Difficulty date: August 10, 2007
- Submitted: August 15, 2007
- Operation: Air carrier
- Aircraft: N806AW
- Make and model: Airbus A319-132
- Aircraft serial: 1056
- Aircraft time: 29,991 hours, 11,697 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Control Unit
- Part number: RAI2800M0706
- Part serial: 6300
- Condition: Failed
- Location: Smoke Detection
- Part time: 16,085 hours, 6,039 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - OTH - LOG NR 4151512 - MX REPORTED SMOKE LAV AND CRG DET FAULT ON ECAM.  MX REPLACED THE SMOKE DETECTION UNIT.  OPERATIONAL CHECK WAS GOOD.
